Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.


Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Yuri I. Manin
Title: Topics in non-commutative geometry
Additional book information: M. B. Porter Lecture Series, Princeton University Press, Princeton, New Jersey, 1991, 164 pp. US$35.00. ISBN 0-691-08588-9.

References [Enhancements On Off] (What's this?)

  • [1] A. Rosenberg, The left spectrum, the Levitzki radical and noncommutative schemes, Proc. Nat. Acad. Sci. U.S.A. 87 (1990), 8583-8586. MR 1076775 (92d:14001)
  • [2] M. Rieffel, Non-commutative tori--a case study of noncommutative differentiable manifolds, Contemp. Math. (J. Kaminker, ed.), Geometric and Topological Invariants of Elliptic Operators, vol. 105, 1990, pp. 191-211. MR 1047281 (91d:58012)
  • [3] Yu. Manin, Quantized theta-functions, RIMS, preprint (1991). MR 1182167 (93i:14003)
  • [4] V. Kac, Lie superalgebras, Adv. in Math 26 (1977), 8-96. MR 0486011 (58:5803)
  • [5] Yu. Manin, Neveu-Schwarz sheaves and differential equations for Mumford superforms, J. Geom. Phys. 5 (1988), 161-181. MR 1029425 (91b:32036)
  • [6] A. Beilinson and V. Schechtman, Determinant bundles and Virasoro algebras, Comm. Math. Phys. 118 (1988), 651-690. MR 962493 (90m:32048)
  • [7] Yu. Manin and A. Voronov, Supercell decompositions of flag superspaces, Itogi Nauki i Tekhniki, vol. 32, Akad. Nauk SSSR, Moscow, 1988, pp. 27-70. (Russian) MR 957751 (90e:32037)
  • [8] A. Voronov, Relative position of the Schubert supervarieties and their desingularization, Funktsional Anal. i Prilozhen 21 (1987), 72-73. (Russian) MR 888019 (88g:32052)
  • [9] Yu. Manin, Some remarks on Koszul algebras and quantum groups, Ann. Inst. Fourier (Grenoble) 37 (1987), 191-205. MR 927397 (89e:16022)
  • [10] -, Quantum groups and non-commutative geometry, Les Publ. du Centre de Rech. Math., Université de Montréal, 1988.
  • [11] -, Multiparametric quantum deformation of the general linear supergroup, Comm. Math. Phys. 123 (1989), 123-135. MR 1002037 (90h:17018)

Review Information:

Reviewer: Ivan Penkov
Journal: Bull. Amer. Math. Soc. 29 (1993), 106-111
DOI: https://doi.org/10.1090/S0273-0979-1993-00391-4
American Mathematical Society